# SDR VIBR20140604002

- Difficulty date: March 4, 2014
- Submitted: June 4, 2014
- Operation: General aviation
- Aircraft: N135BJ
- Make and model: Beech 400A
- Aircraft serial: RK035
- Aircraft time: 3,949 hours, 3,867 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Filter
- Condition: Dirty
- Location: Anti Skid Valve
- Part time: 4,949 hours, 3,867 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-SKID TOUCHDOWN PROTECTION CIRCUIT FAILED CHECK. CLEANED ANTI-SKID BRAKE CONTROL VALVE FILTERS.
